# SDR REXA2019121101738

- Difficulty date: December 11, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER  SRM 51-42-06-001-001-A01 PAR 6C.
